# SDR 05FDEA02501

- Difficulty date: August 16, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 48,308 hours, 33,826 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC13AP6D2398
- Condition: Broken
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION FOUND LEFT INBOARD AILERON CABLE BROKEN.  INSPECTED CABLE PULLEYS NO FURTHER DAMAGE FOUND AT THIS TIME.  FOUND CABLE BROKE IN HALF HANGING FROM THE LEFT WHEEL WELL JUST ABOVE APU FIRE BOTTLE AREA.  A/C ARRIVED WITH INBOARD AILERON IN THE UP POSITION AND ALL OTHER CONTROL SURFACES IN THE DOWN POSITION.  REMOVED AND REPLACED LT AILERON BUSS CABLE RUN ABSA(T) PER 727-200 MM 20-10-020-4.  PERFORMED ADJUSTMENT AND TEST OF AILERON BUSS SYSTEM PER 727-200 MM 27-10-000- 5.  OPS CHECKS GOOD, OK FOR SERVICE.
